Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 545830, 10 pages
http://dx.doi.org/10.1155/2014/545830
Research Article

T-Stability of the Heun Method and Balanced Method for Solving Stochastic Differential Delay Equations

School of Mathematics, Hefei University of Technology, Hefei 230009, China

Received 9 March 2014; Accepted 15 May 2014; Published 11 June 2014

Academic Editor: Senlin Guo

Copyright © 2014 Xiaolin Zhu and Hu Peng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaolin Zhu and Hu Peng, “T-Stability of the Heun Method and Balanced Method for Solving Stochastic Differential Delay Equations,” Journal of Applied Mathematics, vol. 2014, Article ID 545830, 10 pages, 2014. https://doi.org/10.1155/2014/545830.